We’d love to know what you think about our new site.
My saved pages
My partner is due to finish his first cycle of radiotherapy and Avastin shots in a couple of days. He is scheduled in for his second cycle in January and will be on Avastin tablets etc over Christmas. I was just wondering if anyone could give me an idea of what to expect during this time: -will he still have bad mood swings? Will he still feel less sick? etc?
Hello Sarah. I wish that I could be of some help here but my treatment for floor of mouth cancer involved only one lot of radiotherapy ....... twenty fractions over four weeks, so I can't reallly advise. Why don't you try calling the free Macmillan Support Line on 0808 808 0000 and speak to one of the specialist nurses ...... they are open Mon - Fri between 8.00am - 9.00pm as they may be able to give you some information.
I hope that your partner gets through his next treatment with less unpleasant side effects, take care and best wishes.
PS I have noticed that you may be using your real name as a login name which could possibly put your privacy at risk as everything you type can be seen by all. If you would like to change this ( say leaving your surname off ) then email Admin firstname.lastname@example.org and they can easily do this for you.
Sorry Sarah, can't help with your question of what to expect, my hubby has nearly finished 33 fractions of rt, with bookend chemotherapy, but intravenous only, no tablets.
Just wanted to send you a hug really xx
If you have any questions about Macmillan, or would like to talk to someone about cancer, we have a team of experts who can help.
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man (604). A company limited by guarantee, registered in England and Wales company number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ.